Fuzzy fractional integral equations under compactness type condition
MetadataShow full item record
This item's downloads: 0 (view details)
Agarwal, Ravi; Arshad, Sadia; O’Regan, Donal; Lupulescu, Vasile (2012). Fuzzy fractional integral equations under compactness type condition. Fractional Calculus and Applied Analysis 15 (4), 572-590
In this paper we study a fuzzy fractional integral equation. The fractional derivative is considered in the sense of Riemann-Liouville and we establish existence of the solutions of fuzzy fractional integral equations using the Hausdorff measure of noncompactness.